# SDR IPXA2022100986983

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 2210081326
- Condition: Damaged
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  AFT PYLON FAIRING 485AL HAS I/B AND O/B UPPER FWD PLATES P/N 221-0081-325 AND 221-0081-326 DAMAGED.REMOVED AND REPLACED IAW SRM 51-40-21.
